# SDR GTIA2024092038385

- Difficulty date: September 19, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 21,367 hours, 9,429 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL.-PERFORMED BURN-OUT OF PACK 1 AND PACK 2 IAW AMM 21-00-00. NO SMELLS OR FURTHER DEFECTS NOTED AT THIS TIME.
